I take my pill since day one at 8am but today is only my fifth day on seasonique. What should I do? Should I take a plan b??
You obviously knew you should wait 7 days so why didn't you. Plan b is not magic not should it be taken like that. Its a large dose of.hormones. Ones that can make you bleed and your period late. I can't tell you what to do. Its your body. I can tell you that I wouldn't get myself in a position that would require taking it.
its not candy. It effects your body. When in your cycle did you start the pill?
If you did a day 1 start you would be protected. Your symptoms could be a side effect of the pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2013 • 2 answers
Posted 16 Sep 2013 • 2 answers
Posted 8 Dec 2013 • 1 answer
Ive been taking seasonique I had unprotected sex and I think my bf ejaculated should I be concerned?
Posted 5 Feb 2014 • 1 answer
Posted 3 Mar 2014 • 3 answers